Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! My husband has been on Accutane for 4 weeks now, and the drug just started to work, but this morning we noticed some blood coming out of his penis. He has never had any problems before, and now this happens! Could it be because of Accutane or is it something else?

Loading...


Whatever it is, it is not normal. Penis bleeding is very serious. If I were you, I would throw away that stuff immediately, because I have heard such nightmare stories about this drug. I would advise your husband to check in to a hospital as soon as possible and have that penis examined!
Reply

Loading...

your husband isnt alone, i have the same problem.
Reply

Loading...

same here... I've been on it for almost 3 months now
Reply

Loading...

I have the same symptom as well... I've been on the medication for 3 months
Reply

Loading...

WTF?

Do you already know what it means? Is it normal when using accutane?
Please, gimme an answer.
Reply

Loading...

im 4 weeks in and have the same thing, ive decided to stop taking it as im starting to have thoughts about hanging myself as well as the penis bleeding
im in year 12 and its not worth the risk to affect my studies
Reply

Loading...

always start 20mg... people with prominent side effect usually starts off 30mg above...
Reply

Loading...

thank god ye al hav the same problem!!!! i hav it 2.i taut it was just me...can you tell me what ur docter r dermatologist said about it?
Reply

Loading...